Journal of Business and Management Sciences
ISSN (Print): 2333-4495 ISSN (Online): 2333-4533 Website: http://www.sciepub.com/journal/jbms Editor-in-chief: Heap-Yih Chong
Open Access
Journal Browser
Go

Content: Volume 2, Issue 3

Open AccessReview Article
Dialectical Model of Marketing versus Trends and Fashions{1}
Journal of Business and Management Sciences. 2014, 2(3), 58-68. DOI: 10.12691/jbms-2-3-1
Pub. Date: August 01, 2014Views: 7254Downloads: 3629
Open AccessArticle
Organizational Systematization Optimum Profitability by Systematic Management
Journal of Business and Management Sciences. 2014, 2(3), 69-78. DOI: 10.12691/jbms-2-3-2
Pub. Date: September 28, 2014Views: 5364Downloads: 2500
Open AccessArticle
An Order Level Inventory Model for Deteriorating Items with Time – Quadratic Demand and Partial Backlogging
Journal of Business and Management Sciences. 2014, 2(3), 79-82. DOI: 10.12691/jbms-2-3-3
Pub. Date: October 07, 2014Views: 6141Downloads: 3513